Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePartial standard bases as a tool for studying families of singularities
Author(s) Anne Frühbis-Krüger
TypeArticle in Journal
AbstractGiven a family of singularities over a base space (T,0), this article describes an algorithmic approach on how to find strata in the base space on which a given numerical invariant, e.g. the Tjurina number, is constant, and illustrates this approach on several applications. The main tool is a variant of the standard basis algorithm, the partial standard basis algorithm.
KeywordsFamilies of singularities, Numerial invariants, Flattening stratification, Standard basis
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104000410
LanguageEnglish
JournalJournal of Symbolic Computation
Volume38
Number4
Pages1191 - 1205
Year2004
NoteSymbolic Computation in Algebra and Geometry
Edition0
Translation No
Refereed No
Webmaster